I have allergies 6 months out of the year (April - October in southern California). I have used loratadine on and off, but never more than a few days at a time, because I usually avoid medications whenever possible. I am wondering about the long-term effects of loratadine (i.e. taking it every day for 6 months)? Do the side effects increase with continued use? Can it do damage to the liver or kidneys?
24 Oct 2013
Lorith this is very comman use for this one it is safer than many and you should have no problems that is one reason why they took it off prescription and it is over the counter in most states..but still use comman sence. hope this well help Chuck Wise Sr. Retired Pharmacy TECH Cpht Oregon.
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Aug 2010
I just took my 2nd pill, 24 hours after the first. Still have very itchy eyes, runny nose, bad cough, headache, etc. Should I give up and try another ...
1 answer • 25 Apr 2012
2 answers • 15 May 2013
These r red spots for last four days. It happened firt time wat we can do?On his whole body especially on his face.
1 answer • 12 Nov 2013